Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Wolf von Wahl
Title: The equations of Navier-Stokes and abstract parabolic equations
Additional book information: Friedr. Vieweg & Sohn, Braunschweig and Wiesbaden, xxiv + 264 pp. (paperback). ISBN 3-528-08915-6.

References [Enhancements On Off] (What's this?)

  • H. Fujita and T. Kato (1964), On the Navier-Stokes initial value problem. I, Arch. Rational Mech. Anal. 16, 269-315. MR 166499
  • Yoshikazu Giga, Analyticity of the semigroup generated by the Stokes operator in 𝐿ᵣ spaces, Math. Z. 178 (1981), no. 3, 297–329. MR 635201,
  • Yoshikazu Giga, Domains of fractional powers of the Stokes operator in 𝐿ᵣ spaces, Arch. Rational Mech. Anal. 89 (1985), no. 3, 251–265. MR 786549,
  • E. Hopf (1951), Über die Anfangwertaufgabe für die hydrodynamischen Grundgleichungen, Math. Nach. 4, 213-231. MR 50423
  • T. Kato and H. Fujita (1962), On the nonstationary Navier-Stokes system, Rend. Sem. Math. Univ. Padova 32, 243-260. MR 142928
  • Jean Leray, Sur le mouvement d’un liquide visqueux emplissant l’espace, Acta Math. 63 (1934), no. 1, 193–248 (French). MR 1555394,
  • J. Serrin (1962), On the interior regularity of weak solutions of the Navier-Stokes equations, Arch. Rational Mech. Anal. 9, 187-195. MR 136885
  • J. Serrin (1963), The initial value problem for the Navier-Stokes equations, Nonlinear Problems (R. E. Langer, ed.), pp. 69-98, Univ. of Wisconsin Press, Madison. MR 150444
  • P. E. Sobolevskiĭ (1959), On non-stationary equations of hydrodynamics for viscous fluid, Dokl. Akad. Nauk SSSR 128, 45-48 (Russian). MR 110895
  • V. A. Solonnikov (1973), Estimates for solutions of nonstationary Navier-Stokes equations, J. Soviet Math. 8 (1977), 467-529; original in Zapiski Nauchn. Sem. LOMI im. V. A. Steklova AN SSSR 38, 153-231. MR 415097
  • R. Temam (1977), Navier-Stokes equations, North-Holland, Amsterdam. MR 609732

Review Information:

Reviewer: Yoshikazu Giga
Journal: Bull. Amer. Math. Soc. 19 (1988), 337-340
American Mathematical Society